# SDR SWIA201229824

- Difficulty date: February 20, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 29,508 hours, 41,413 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Condition: Failed
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

USED DOWNLOCK RELEASE TO GET GEAR TO RETRACT.  (FLT 6263)  REPLACED LANDING GEAR CONTROL MODULE PER AMM.  PN 120-38594-501 SN OFF: 366605
